Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Errata to the paper: Adventures in applied mathematics


Author: C. L. Pekeris
Journal: Quart. Appl. Math. 30 (1972), 233-233
DOI: https://doi.org/10.1090/qam/99728
MathSciNet review: QAM99728
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99728
Article copyright: © Copyright 1972 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website